MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX100

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX100
Model Number 867033
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips remote service engineer (rse) interviewed the customer, and it was confirmed there was a speaker malfunction inoperative message present and no sound was present during the inoperative message.A philips technical consultant (tc) went onsite to further evaluate the device and confirmed the customer's alleged malfunction.The tc provided the customer with a replacement speaker assembly to resolve the issue.After the speak assembly was replaced, the unit returned to specification.No further investigation or action is warranted at this time.
 
Event or Problem Description
It was reported there was an intermittent speaker malfunction.The customer was unable to hear alarms at bedside.The device was in clinical use at time of event, no adverse event was reported.

Brand Name
INTELLIVUE MX100
Common Device Name
INTELLIVUE MX100
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key21276816
Report Number9610816-2025-000069
Device Sequence Number19739718
Product Code MHX
UDI-Device Identifier00884838082595
UDI-Public(01)00884838082595
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K171801
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number867033
Device Catalogue Number867033
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Initial Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown